On the asymptotics of the spectrum of degenerate elliptic
Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 295-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_3_a0,
author = {K. Kh. Boimatov},
title = {On the asymptotics of the spectrum of degenerate elliptic},
journal = {Doklady Akademii Nauk},
pages = {295--299},
year = {1995},
volume = {345},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a0/}
}
K. Kh. Boimatov. On the asymptotics of the spectrum of degenerate elliptic. Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 295-299. http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a0/